# SDR SWIA201127780

- Difficulty date: September 18, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 21,092 hours, 17,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT INOPERATIVE.  (FLT 6460)  RELAMPED EMERGENCY LIGHT.
